# SDR CALA2025102710560

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 63,882 hours, 23,398 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FRONT GALLEY OVEN 204 STARTED TO SMOKE ELECTRIC PUNGENT SMELL LIGHTLY FILLED GALLEY.  INSPECTED OVEN 204 AND OPS CHECKED IAW AMM 25-34-00-400-801-C4 STEP 8, COULD NOT RECREATE SMOKE OR BURNING SMELL AT THIS TIME. COULD NOT DUPLICATE ISSUES, OPS CHKD GOOD.
